# SDR DALA13012019233

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT RETRACT ACTUATOR SUPPORT FITTINGS INSTALLATION CONFIGURATION DOES NOT MATCH EA 02-093855-03AD.  REMOVED SEALANT AROUND NUT OF LT AND RT MLG ACTUATOR SUPPORT FITTINGS OTBD SIDES IN COMPLIANCE WITH EA 02-093855-03AD, STEP 12 AND EA JIC 02-093855-03AD OPN 0201 MEO2 AND EA JIC 02-093855-03AD OPN 0101 MEO1 STEP 15.
